# SDR IPXA10561270

- Difficulty date: June 27, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N87501
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, CORROSION ON MULTIPLE AREAS (MARKED) ON SHEAR WEB AT STA 480 TO STA 560, LBL 45 TO LBL 61.  BLENDED AND REFINISHED CORRODED AREAS IAW ATS ER 10-3343.
